Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012 (2012), Article ID 646248, 6 pages
http://dx.doi.org/10.1155/2012/646248
Research Article

Fuzzy Shortest Path Problem Based on Level 𝜆 -Triangular LR Fuzzy Numbers

Department of Mathematics, Auxilium College (Autonomous), Tamil Nadu, Vellore 632006, India

Received 15 April 2011; Accepted 1 October 2011

Academic Editor: Uzay Kaymak

Copyright © 2012 S. Elizabeth and L. Sujatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In problems of graphs involving uncertainties, the fuzzy shortest path problem is one of the most studied topics, since it has a wide range of applications in different areas and therefore deserves special attention. In this paper, algorithms are proposed for the fuzzy shortest path problem, where the arc length of the network takes imprecise numbers, instead of real numbers, namely, level 𝜆 -triangular LR fuzzy numbers. Few indices defined in this paper help to identify the shortest path in fuzzy environment.